MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE HANDLE,METAL; METAL HANDLE WITH SWING AWAY RATCHET

KARL STORZ SE & CO. KG CLICKLINE HANDLE,METAL; METAL HANDLE WITH SWING AWAY RATCHET
Model Number 33132
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned by the facility, therefore no evaluation findings are available.
 
Event or Problem Description
Per the medwatch report, during a laparoscopic appendectomy, the tip of the grasper broke off inside the patient and was retrieved with no harm to the patient.The procedure was completed with no other surgical intervention required.

Brand Name
CLICKLINE HANDLE,METAL
Common Device Name
METAL HANDLE WITH SWING AWAY RATCHET
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key11472970
Report Number9610617-2021-00027
Device Sequence Number3276322
Product Code GCJ
UDI-Device Identifier04048551125281
UDI-Public4048551125281
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33132
Device Catalogue Number33132
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient Weight101